# SDR UPS02438872

- Difficulty date: June 28, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NO.2 PYLON - LOWER SPAR BOTTOM AREA FOUND CRACK AT NAC STA 228 AS MARKED.     LOWER SPAR WEB REPAIRED AS PER SRM 54-10-03 FIG 2 AND SRM 54-10-03 FIG 22.
